| Model Number |
CCWTT6 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that during the intraocular lens (iol) implant procedure, the scratch on lens was noticed when implanted.The lens was removed and replaced with the backup lens.The patient was not harmed.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).